MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 4+ 12MM RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 4+ 12MM RIGHT; KNEE COMPONENT
Model Number EIS4P12R
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent right tkr on (b)(6) 2018.The patient has been admitted with an infection in another area of the body on (b)(6) 2021.The infection then spread to the knee.Patient revised on (b)(6) 2021, washout performed, insert replaced with one of the same size.(b)(4).

Brand Name
EVOLUTION MP CS INSERT SIZE 4+ 12MM RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11773267
Report Number3010536692-2021-00273
Device Sequence Number14361166
Product Code HRY
UDI-Device IdentifierM684EIS4P12R1
UDI-PublicM684EIS4P12R1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS4P12R
Device Catalogue NumberEIS4P12R
Device Lot Number1724113
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/14/2021
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date07/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR